Kato inequality for operators with infinitely many separated variables

Authors

  • V. G. Samoilenko

Abstract

We find conditions under which the Kato inequality is preserved in the case where, instead of an operator with finitely many variables, an operator with infinitely many separated variables is taken. We use the inequality obtained to study both self-adjointness of the perturbed operator with infinitely many separated variables and the domain of definition of the form-sum of this operator and a singular potential.

Published

25.05.1999

Issue

Section

Research articles

How to Cite

Samoilenko, V. G. “Kato Inequality for Operators With Infinitely Many Separated Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 5, May 1999, pp. 718–720, https://umj.imath.kiev.ua/index.php/umj/article/view/4658.